# SDR 07FDEA01619

- Difficulty date: April 26, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 25,668 hours, 5,928 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING, NR 3 SLAT LEADING EDGE FOUND DENT.  [SUP 05-15-07]  DENT ON NR 3 SLAT LEADING EDGE AT LEFT HAND WING SMOOTHENED OUT AND FOUND OUT OF   LIMIT PER SRM 57-10-00 FIGURE 16 VOLUME I.   REPAIR CARRIED OUT AS PER FEDEX EA 1-5710-111095,  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
